Journal of Symbolic Logic

Review: Jerzy Slupecki, Pelny Trojwartosciowy Rachunek Zdan (Le Calcul Complet de Propositions a Trois Valeurs Logiques)

Jan Kalicki

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 13, Issue 3 (1948), 165-166.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730489

JSTOR
links.jstor.org

Citation

Kalicki, Jan. Review: Jerzy Slupecki, Pelny Trojwartosciowy Rachunek Zdan (Le Calcul Complet de Propositions a Trois Valeurs Logiques). J. Symbolic Logic 13 (1948), no. 3, 165--166. https://projecteuclid.org/euclid.jsl/1183730489


Export citation